CBS 2013-2014 Schedule Adds More Comedy, Moves Hawaii Five-0 To Friday

By Kelly West 2013-05-15 07:49:29 discussion comments
fb share tweet share
CBS 2013-2014 Schedule Adds More Comedy, Moves Hawaii Five-0 To Friday image
CBS has announced their 2013-2014 schedule today, revealing their plans to shuffle things around to make room for the four new comedies and new dramas they have joining the line-up. Person of Interest will move to Tuesdays at 10:00 p.m., while Hawaii Five-0 has been shifted to Fridays. The Eye has new series Hostages set to air Monday nights following their two-hour comedy block, which features two returning shows and two new comedies.

While Two and a Half Men will air on Thursday nights as part of CBS' planned two-hour comedy block later in the week, Monday will host How I Met Your Mother, We Are Men, 2 Broke Girls and Mom in that order, followed by Hostages in the fall, then Intellegence during midseason.Mike & Molly will return, but it's been shelved until midseason. Here's the full schedule.

MONDAY 8:00-8:30 PM  HOW I MET YOUR MOTHER
8:30-9:00 PM  WE ARE MEN (N)
9:00-9:30 PM  2 BROKE GIRLS
9:30-10:00 PM MOM (N)
10:00-11:00 PM HOSTAGES (N)
  INTELLIGENCE (Mid-Season) (N)

  TUESDAY
8:00-9:00 PM  NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST (NT)

  WEDNESDAY
8:00-9:00 PM  SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

  THURSDAY
8:00-8:30 PM  THE BIG BANG THEORY
8:30-9:00 PM  THE MILLERS (N)
9:00-9:30 PM  THE CRAZY ONES (N)
9:30-10:00 PM TWO AND A HALF MEN (NT)
10:00-11:00 PM ELEMENTARY

  FRIDAY
8:00-9:00 PM  UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0 (NT)
10:00-11:00 PM BLUE BLOODS

  SATURDAY
8:00-8:30 PM  COMEDYTIME SATURDAY (N)
8:30-9:00 PM  COMEDYTIME SATURDAY (N)
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

  SUNDAY
7:00-8:00 PM  60 MINUTES
8:00-9:00 PM  THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST  

It's going to be interesting to see how Hawaii Five-0 does on Friday nights. On one hand, Fridays isn't always the best night for TV. But on the other hand, it's coming in ahead of Blue Bloods, which tends to do well at the end of the week. It also looks like CBS is ramping up their comedy presence on Thursdays, moving Two and a Half Men to that night to join The Big Bang Theory and newcomers The Millers and The Crazy Ones.

Speaking of newcomers, among the talent joining CBS' lineup are Tony Shalhoub (We Are Men), Anna Farris & Allison Janney (Mom), Will Arnett, Beau Bridges and Margo Martindale (The Millers), Robin Williams & Sarah Michelle Gellar (The Crazy Ones), Dylan McDermott and Toni Collette (Hostages) and Josh Holloway (Intellegence), to name a few. We'll have more information and hopefully some videos to share with you later! In the meantime, check out the other network line-ups and trailers here.


discussion
Blended From Around The Web
Subscribe To Topics You're Interested In
Comments
blog comments powered by Disqus
Back to top
GET TVB IN YOUR FEED
RELATED
HOT SHOWS
HOT TOPICS
ABOUT US FAQ PRIVACY POLICY JOBS CONTACT
© Cinema Blend LLC / All rights reserved